VOL. 7 · NO. 2 | December 1984
 
VIEW ALL ABSTRACTS +
Articles
Aiko NAKANISHI
Tokyo J. Math. 7 (2), 287-313, (December 1984) DOI: 10.3836/tjm/1270151729
No abstract available
Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, Akira YOSHIOKA
Tokyo J. Math. 7 (2), 315-336, (December 1984) DOI: 10.3836/tjm/1270151730
No abstract available
Yosio MUTŌ
Tokyo J. Math. 7 (2), 337-358, (December 1984) DOI: 10.3836/tjm/1270151731
No abstract available
Kiyoshi HAYASHI
Tokyo J. Math. 7 (2), 359-369, (December 1984) DOI: 10.3836/tjm/1270151732
No abstract available
Michinori YAMASHITA
Tokyo J. Math. 7 (2), 371-390, (December 1984) DOI: 10.3836/tjm/1270151733
No abstract available
Yoshitaka ODAI
Tokyo J. Math. 7 (2), 391-398, (December 1984) DOI: 10.3836/tjm/1270151734
No abstract available
Shigeru KANEMITSU
Tokyo J. Math. 7 (2), 399-419, (December 1984) DOI: 10.3836/tjm/1270151735
No abstract available
Shoichiro TAKAKUWA
Tokyo J. Math. 7 (2), 421-435, (December 1984) DOI: 10.3836/tjm/1270151736
No abstract available
Kenji NISHIHARA
Tokyo J. Math. 7 (2), 437-459, (December 1984) DOI: 10.3836/tjm/1270151737
No abstract available
Motomasa KOMURO
Tokyo J. Math. 7 (2), 461-468, (December 1984) DOI: 10.3836/tjm/1270151738
No abstract available
Shigeo KONO
Tokyo J. Math. 7 (2), 469-470, (December 1984) DOI: 10.3836/tjm/1270151739
No abstract available
Back to Top